MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA INFRARENAL

ENDOLOGIX AFX; VELA INFRARENAL
Model Number A25-25/C95 V
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, a computed tomography (ct) identified a type 1a endoleak and graft migration.An intervention is being planned within the next six (6) months.Reportedly, the patient is fine.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, a computed tomography (ct) identified a type 1a endoleak and graft migration.An intervention is being planned within the next six (6) months.Reportedly, the patient is fine.Additional information: clinical review of computed tomography (ct) scan identified a type 2 endoleak (non-device related).
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was unable to find substantial evidence to support the reported event of the implant movement, and the implant migration with a type 1a endoleak based on the medical imaging available for review.Attempts were made to obtain medical records but was denied as patient authorization is needed.As such, procedure related harms device, user, procedure or anatomy relatedness of this event could not be determined with the medical imaging available to review.In addition, clinical review of the computed tomography (ct) scan identified a type 2 endoleak (non-device related).The final patient status was reported as being stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: b5: describe event or problem has been updated.D2: product description has been updated.D4: model number has been updated.D4: lot # has been updated.D4: expiration date has been updated.D4: unique identifier (udi) # has been updated.D11: concomitant medical products and therapy dates has been updated.H4: device manufacture date has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key10114846
Report Number2031527-2020-00161
Device Sequence Number19653972
Product Code MIH
UDI-Device Identifier00818009010124
UDI-Public(01)00818009010124(17)190106
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2018
Device Model NumberA25-25/C95 V
Device Lot Number1428397005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT NO. 1291688008; VELA INFRARENAL, LOT# 1428397005; VELA INFRARENAL, LOT# 1428397005
Outcome Attributed to Adverse Event Other;
Patient Age67 YR